# SDR UIEA2021081801823

- Difficulty date: August 17, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- System (JASC): 4950 · APU Bleed Air System
- Part: Boot
- Part number: 38842922
- Condition: Damaged
- Location: Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INOP DUE TO DUCT - AIR SURGE BOOT DAMAGED.( TRANSFERRED TO MDDR 152086 IAW MEL 49-11-01A, CAT C.   /  REMOVED AND REPLACED SLEEVE ON APU SURGE AIR DUCT ASSEMBLY REF. B767 AMM 46-53-013. OPS CHECK NORMAL. NO LEAKS NOTED AT THIS TIME. THIS CLEARS MDDR # 152086. PLACARD REMOVED. )
